Citations of

William Y.C. Chen and Bernard L.S. Lin, Arithmetic properties of overpartition pairs, Acta Arith. 151(3) (2012) 263-277.


  1. N.D. Baruah and B. Boruah, Partition identities arising from Ramanujan's formulas for multipliers, Ramanujan J. (2015) 1-25.

  2. D.Q.J. Dou, Congruences for (3, 11)-regular bipartitions modulo 11, Ramanujan J. (2015) 1-6.

  3. B. Kim, Overpartition pairs modulo powers of 2, Discrete Math. 311(2011) 835-840.

  4. B.L.S. Lin, Arithmetic properties of bipartitions with even parts distinct, Ramanujan J. 33(2014) 269-279.

  5. B.L.S. Lin, Some results on bipartitions with 3-core, J.Number Theory 139(2014) 44-52.

  6. J. Liu and A.Y.Z. Wang, Arithmetic properties of a restricted bipartition function, Electron. J. Combin. 22(2015) P3.8.

  7. E.X.W. Xia, New infinite families of Ramanujan-type congruences modulo 9 for overpartition pairs, Colloq. Math. 140(2015) 91-105.

  8. L. Lin, Arithmetic properties of overpartition pairs into odd parts, Electron. J. Combin. 19(2012) P17.

  9. P.C. Toh, Ramanujan type identities and congruences for partition pairs, Discrete Math. 312(2012) 1244-1250.

  10. L. Wang, Arithmetic Properties of Overpartition Triples, arXiv:1410.7898.

  11. E.X.W. Xia, Arithmetic properties of bipartitions with 3-cores, Ramanujan J. 38(2015) 529-548.

back to homepage